# SDR ASAA2020092833241

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,912 hours, 7,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR IS DIFFICULT TO OPEN.  GROUNDED-YES.  CLEAN AND LUBE FLIGHT DECK DOOR LATCH.  OPERATIONS CHECK GOOD, REF B737-900 FIM 52-50 TASK 802.
